Alert archive / Ohio / Small Craft Advisories in 2015

Small Craft Advisory 61, NWS Cleveland, OH

December 23, 2015

NWS Cleveland, OH issued this small craft advisory at Dec 23, 2015, 3:43 PM EST. It took effect at Dec 23, 2015, 4:00 PM EST. It was in force for 30 hr.

The area

The counties it named.

The facts

Issued
Dec 23, 2015, 3:43 PM EST (20:43 UTC)
In effect from
Dec 23, 2015, 4:00 PM EST
Expired
Dec 24, 2015, 10:00 PM EST
In force
30 hr
Issued by
NWS Cleveland, OH

The text

As transmitted, in the capitals the NWS used until 2016.

050 
WHUS71 KCLE 232043
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
343 PM EST WED DEC 23 2015


.DEEP LOW PRESSURE WILL MOVE THROUGH THE GREAT LAKES REGION
OVERNIGHT. A COLD FRONT ASSOCIATED WITH THE LOW WILL SWEEP EAST
ACROSS LAKE ERIE AFTER MIDNIGHT. WINDS WILL INCREASE TO 25 TO 30
KNOTS ON LAKE ERIE OVERNIGHT AND THURSDAY.


LEZ145>149-240445-
/O.NEW.KCLE.SC.Y.0061.151223T2100Z-151225T0300Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
343 PM EST WED DEC 23 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EST THURSDAY. 

* WINDS...SOUTH TO SOUTHEAST WINDS 15 TO 25 KNOTS WILL TURN
  SOUTHWEST AND INCREASE TO NEAR 30 KNOTS LATE. THURSDAY SOUTHWEST
  WINDS OF 30 KNOTS WILL SLOWLY DIMINISH TO 10 TO 20 KNOTS LATE IN
  THE DAY.

* WAVES/SEAS...WAVES OF 3 TO 5 FEET SWILL INCREASE TO 4 TO 8 FEET
  OVERNIGHT. WAVES WILL DROP BELOW 4 FEET THURSDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ142>144-240445-
/O.NEW.KCLE.SC.Y.0061.151223T2100Z-151224T1500Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-
343 PM EST WED DEC 23 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST THURSDAY. 

* WINDS...SOUTH WINDS OF 15 TO 20 KNOTS WILL INCREASE TO 20 TO 25
  KNOTS AND TURN SOUTHWEST OVERNIGHT. WINDS WILL BEGIN TO DECREASE
  THURSDAY MORNING.

* WAVES/SEAS...WAVES OF 2 TO 4 FEET WILL INCREASE TO 3 TO 6 FEET
  OVERNIGHT AND THEN SUBSIDE TO UNDER 4 FEET THURSDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
4 follow-up statements
479 
WHUS71 KCLE 240238
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
938 PM EST WED DEC 23 2015

.DEEP LOW PRESSURE WILL MOVE THROUGH THE GREAT LAKES REGION
OVERNIGHT. A COLD FRONT ASSOCIATED WITH THE LOW WILL SWEEP EAST
ACROSS LAKE ERIE AFTER MIDNIGHT. WINDS WILL INCREASE TO 25 TO
30 KNOTS ON LAKE ERIE OVERNIGHT AND THURSDAY.

LEZ145>149-241045-
/O.CON.KCLE.SC.Y.0061.000000T0000Z-151225T0300Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
938 PM EST WED DEC 23 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST
THURSDAY...

* WINDS...SOUTH TO SOUTHEAST WINDS 15 TO 25 KNOTS WILL TURN 
  SOUTHWEST AND INCREASE TO NEAR 30 KNOTS LATE. THURSDAY 
  SOUTHWEST WINDS OF 30 KNOTS WILL SLOWLY DIMINISH TO 10 TO 20 
  KNOTS LATE IN THE DAY. 

* WAVES/SEAS...WAVES OF 3 TO 5 FEET SWILL INCREASE TO 4 TO 8 
  FEET OVERNIGHT. WAVES WILL DROP BELOW 4 FEET THURSDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ142>144-241045-
/O.CON.KCLE.SC.Y.0061.000000T0000Z-151224T1500Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-
938 PM EST WED DEC 23 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
THURSDAY...

* WINDS...SOUTH WINDS OF 15 TO 20 KNOTS WILL INCREASE TO 20 TO 
  25 KNOTS AND TURN SOUTHWEST OVERNIGHT. WINDS WILL BEGIN TO 
  DECREASE THURSDAY MORNING. 

* WAVES/SEAS...WAVES OF 2 TO 4 FEET WILL INCREASE TO 3 TO 6 FEET 
  OVERNIGHT AND THEN SUBSIDE TO UNDER 4 FEET THURSDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
950 
WHUS71 KCLE 240915
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
415 AM EST THU DEC 24 2015

LEZ145>149-241715-
/O.CON.KCLE.SC.Y.0061.000000T0000Z-151225T0300Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
415 AM EST THU DEC 24 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WINDS...SOUTHWEST WINDS WILL INCREASE TO 15 TO 30 KNOTS THIS
  MORNING. WINDS WILL SLOWLY DIMINISH TO 10 TO 20 KNOTS THIS
  EVENING.

* WAVES/SEAS...WAVES OF 3 TO 5 FEET SWILL INCREASE TO 4 TO 8 FEET
  THIS MORNING. WAVES WILL DROP BELOW 4 FEET THURSDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ142>144-241500-
/O.CON.KCLE.SC.Y.0061.000000T0000Z-151224T1500Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-
415 AM EST THU DEC 24 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* WINDS...SOUTHWEST WINDS 15 TO 30 KNOTS EARLY THIS MORNING WILL
  DECREASE THROUGH THE MORNING.

* WAVES/SEAS...WAVES 3 TO 6 FEET WILL SUBSIDE TO UNDER 4 FEET BY
  THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
261 
WHUS71 KCLE 241418
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
918 AM EST THU DEC 24 2015


LEZ142>144-242100-
/O.EXT.KCLE.SC.Y.0061.000000T0000Z-151224T2100Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-
918 AM EST THU DEC 24 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WINDS...WEST WINDS 15 TO 25 KNOTS WILL BECOME SOUTHWEST AND
  DIMINISH TO 5 TO 15 KNOTS BY LATE TODAY.

* WAVES/SEAS...WAVES 3 TO 5 FEET WILL SUBSIDE TO 1 TO 3 FEET BY
  EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ145>149-242230-
/O.CON.KCLE.SC.Y.0061.000000T0000Z-151225T0300Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
918 AM EST THU DEC 24 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WINDS...SOUTHWEST TO WEST WINDS 15 TO 25 KNOTS WILL DIMINISH TO
  10 TO 15 KNOTS THIS EVENING.

* WAVES/SEAS...WAVES OF 4 TO 6 FEET WILL DROP BELOW 4 FEET THIS
  EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
794 
WHUS71 KCLE 242037
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
337 PM EST THU DEC 24 2015


LEZ142>144-242145-
/O.CAN.KCLE.SC.Y.0061.000000T0000Z-151224T2100Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-
337 PM EST THU DEC 24 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS AND WAVES HAVE DROPPED BELOW SMALL CRAFT ADVISORY CRITERIA.

$$

LEZ145>149-250300-
/O.CON.KCLE.SC.Y.0061.000000T0000Z-151225T0300Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
337 PM EST THU DEC 24 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WINDS...SOUTHWEST WINDS 10 TO 20 KNOTS WILL DIMINISH TO 10 TO
  15 KNOTS THIS EVENING.

* WAVES/SEAS...WAVES OF 3 TO 5 FEET WILL SUBSIDE TO 1 TO 3 FEET BY
  MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Dec 23, 3:25 PM EST, 18 minutes earlier.

Area forecast discussion, Dec 23, 3:25 PM EST, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
325 PM EST WED DEC 23 2015

.SYNOPSIS...
DEEP LOW PRESSURE WILL MOVE NORTH NORTHEAST INTO CENTRAL ONTARIO
CANADA BY LATER THIS EVENING. A COLD FRONT WILL SWEEP EAST ACROSS
THE REGION OVERNIGHT. WEAK AREA OF HIGH PRESSURE WILL BUILD EAST
ACROSS THE LOCAL AREA THURSDAY. A REINFORCING AREA OF HIGH PRESSURE
WILL BUILD EAST ACROSS THE LOCAL AREA FRIDAY. A WARM FRONT WILL LIFT
NORTH ACROSS THE LOCAL AREA BY SATURDAY AND BECOME NEARLY STATIONARY
OVER LAKE ERIE. A LOW PRESSURE SYSTEM WILL MOVE EAST ALONG THE
STATIONARY FRONT SUNDAY.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
VERY MILD AIR IN PLACE IN THE WARM SECTOR AT THIS TIME. SOME
RECORD HIGH TEMPERATURES OCCURRED EARLIER TODAY ALREADY. AN UPPER
LEVEL TROUGH WILL BREAK OFF FROM A DEEP UPPER LEVEL LOW IN THE
CENTRAL UNITED STATES. THIS TROUGH WILL FORCE LOW PRESSURE TO MOVE
NORTH NORTHEAST INTO CENTRAL ONTARIO CANADA. A TRAILING COLD FRONT
WILL MOVE EAST ACROSS THE AREA OVERNIGHT.

SHOWERS AND A FEW THUNDERSTORMS ASSOCIATED WITH THE COLD FRONT WILL
MOVE EAST TOWARD THE AREA THIS AFTERNOON INTO THE EVENING. THINKING
IS THAT THUNDER WILL BE VERY LIMITED TONIGHT SO WILL NOT MENTION IT
IN THE FORECAST AT THIS TIME AS THE SUN BEGINS TO SET.
HOWEVER...CANT RULE OUT A FEW RUMBLES THIS EVENING.

AS COLD FRONT SWEEPS EAST...THREAT FOR PRECIPITATION WILL DIMINISH
AS MOISTURE ASSOCIATED WITH THE COLD FRONT GETS SHUNTED EASTWARD.
COOLER AIR WILL FILTER IN THE WEST AND DIP TEMPERATURES BACK DOWN IN
THE 40S. OTHERWISE...EAST OF THE COLD FRONT...TEMPERATURES WILL
LIKELY REMAIN ON THE MILD SIDE OVERNIGHT.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/...
DEEP DIGGING UPPER
LEVEL TROUGH AXIS WILL ROTATE EASTWARD CHRISTMAS EVE AND CHRISTMAS
DAY. THIS WILL QUICKLY FORCE LOW PRESSURE TO LIFT NORTHEAST AND WELL
AWAY FROM THE AREA. SHOWERS WILL COME TO AN END LATE THIS EVENING IN
THE WAKE OF THE COLD FRONT.

FAIR WEATHER WILL RETURN FOR CHRISTMAS DAY ALL AREAS AS SURFACE HIGH
PRESSURE CENTER BUILDS EAST ACROSS THE REGION. ANOTHER SURGE OF
MOISTURE WILL HEAD TOWARD THE LOCAL AREA BY FRIDAY NIGHT IN THE
MIDDLE AND HIGH LEVELS AS SURFACE TROUGH PUSHES SOUTH ACROSS THE
AREA. THIS MOISTURE WILL BRING A SURGE OF SHOWERS UP FROM THE SOUTH
AND BRING ANOTHER CHANCE FOR RAIN HEADING INTO THE WEEKEND.

OTHERWISE....THREAT FOR WINTRY WEATHER HAS BEEN PUT ON HOLD AND NO
SIGN OF COLD AIR MASSES PENETRATING SOUTH IN THE NEAR FUTURE.

TEMPERATURES WILL DIP BACK SLIGHTLY BACK INTO THE 40S TO MIDDLE 50S
ACROSS THE AREA IN THE WAKE OF THE COLD FRONT FOR HIGHS. OVERNIGHT
LOWS STILL MILD AS WELL WITH LOWS IN THE UPPER 40S TO AROUND 50
DEGREES.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
THE LONG TERM BEGINS ON SATURDAY WITH A BROAD UPPER RIDGE ACROSS THE
EASTERN STATES WITH A DEEP STREAM OF MOISTURE OUT OF THE WESTERN
GLFMX INTO AND ACROSS THE OHIO VALLEY. EXPECTING HIGH PROBABILITY OF
A PROLONGED RAIN EVENT THROUGH MUCH OF THE WEEKEND.  HIGH PRESSURE
DROPPING ACROSS THE NORTHERN LAKES MONDAY WILL FORCE MUCH OF THE
RAIN SOUTH ON MONDAY BUT SHOULD RETURN MONDAY NIGHT THROUGH TUESDAY
AS ANOTHER LOW MOVES THROUGH THE GREAT LAKES REGION. FOLLOWED
MODELS BLEND FOR GRAPHICS.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
MVFR/IFR FAR NORTHWEST EARLY THIS AFTERNOON WITH MAINLY VFR FOR
THE REMAINDER OF THE AREA. EXPECTING THE WEST TO REMAIN PRIMARILY
MVFR THROUGH THE DAY. EASTERN TAF SITES SHOULD LOWER TO MVFR LATE
AFTERNOON OR EARLY EVENING AS MOISTURE CONTINUES TO MOVE INTO THE
AREA. WINDS WILL BE INCREASING THROUGH THE DAY AND OVERNIGHT
GUSTING AT TIMES AROUND 30 KNOTS TONIGHT FROM THE SSW. MAIN THREAT
COMES THIS EVENING WHEN A COLD FRONT MOVES INTO THE AREA FROM THE
WEST. EXPECTING SHOWERS AND POSSIBLY THUNDERSTORMS TO MOVE IN FROM
THE WEST AHEAD OF THE FRONT TRACKING EAST ACROSS THE AREA THROUGH
THE EVENING HOURS. EXPECT LINE INTO KTOL AND KFDY AREAS AROUND 22Z
WITH A 4 HOUR WINDOW FOR THUNDER. EXPECTING PRECIP TO REACH KMFD
AND KCLE 02Z. DID INCLUDE VCTS BUT NO TEMPO GROUP FOR THUNDER THIS
FAR EAST AND THAT LATE AS ENERGY WILL BE DECREASING. DID HOWEVER
INCLUDE A 4 HOUR WINDOW FOR HEAVIER SHOWERS WITH IFR VISIBILITIES.
SIMILARLY AT KCAK AND KYNG PRECIP WINDOW 04-08Z. EXPECT VFR
CONDITIONS ON THURSDAY.

OUTLOOK...NON VFR LINGERING ACROSS NE OH/NW PA THURSDAY MORNING.
NON VFR AGAIN FRIDAY NIGHT INTO SUNDAY IN SHOWERS.

&&

.MARINE...
WILL ISSUE SMALL CRAFT ADVISORY FOR THE LAKE OVERNIGHT.  WILL DROP
THE WESTERN SECTIONS TO THE ISLANDS THURSDAY MORNING AND THE
REMAINDER THURSDAY EVENING. EXPECT SOUTH TO SOUTHEAST WINDS TO TURN
SOUTHWEST BEHIND A COLD FRONT AFTER MIDNIGHT FROM THE WEST. WINDS
NOW 15 TO 20 KNOTS OR SO BUT WILL INCREASE TO 25 TO 30 KNOTS
OVERNIGHT AND EARLY THURSDAY BEFORE DROPPING BACK. OTHERWISE NO
SIGNIFICANT SYSTEMS WILL AFFECT THE LAKE UNTIL ANOTHER SYSTEM MOVES
THROUGH SATURDAY NIGHT AND SUNDAY BUT AT THIS TIME NO HEADLINES ARE
EXPECTED.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 10 PM EST THURSDAY FOR LEZ145>149.
     SMALL CRAFT ADVISORY UNTIL 10 AM EST THURSDAY FOR LEZ142>144.

&&

SYNOPSIS...LOMBARDY
NEAR TERM...LOMBARDY
SHORT TERM...LOMBARDY
LONG TERM...TK
AVIATION...TK
MARINE...TK
Hazardous weather outlook, Dec 23, 4:00 AM EST, 11 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
400 AM EST WED DEC 23 2015

LEZ142>144-162>164-OHZ003-006>009-017>019-027>030-036-037-047-241000-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-LUCAS-WOOD-
OTTAWA-SANDUSKY-ERIE OH-HANCOCK-SENECA-HURON-WYANDOT-CRAWFORD-
RICHLAND-ASHLAND-MARION-MORROW-KNOX-
400 AM EST WED DEC 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO AND NORTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT.

SHOWERS AND A FEW THUNDERSTORMS WILL DEVELOP AHEAD OF AN APPROACHING
COLD FRONT AND MOVE INTO NORTHWEST OHIO LATE THIS AFTERNOON AND
EVENING. A FEW OF THESE THUNDERSTORMS MAY BE STRONG TO SEVERE. THE
GREATEST THREAT WILL BE FROM DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THIS WEEKEND A FRONT WILL STALL ACROSS THE LOWER OHIO VALLEY AND
SHOULD BE THE FOCUS FOR AN EXTENDED PERIOD OF RAIN ACROSS THE AREA
LASTING FROM FRIDAY NIGHT THROUGH SUNDAY NIGHT OR MONDAY. BETWEEN
1 AND 3 INCHES OF RAIN COULD FALL DEPENDING ON WHERE THE FRONT
STALLS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-145>149-165>169-OHZ010>014-020>023-031>033-038-089-PAZ001>003-
241000-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-LAKE TO CONNEAUT OH-
CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LORAIN-CUYAHOGA-
LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WAYNE-
STARK-MAHONING-HOLMES-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
400 AM EST WED DEC 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO SEVERE WEATHER IS EXPECTED TODAY OR TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THIS WEEKEND A FRONT WILL STALL ACROSS THE LOWER OHIO VALLEY AND
SHOULD BE THE FOCUS FOR AN EXTENDED PERIOD OF RAIN ACROSS THE
AREA LASTING FROM FRIDAY NIGHT THROUGH SUNDAY NIGHT OR MONDAY.
BETWEEN 1 AND 3 INCHES OF RAIN COULD FALL DEPENDING ON WHERE THE
FRONT STALLS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 23, 5:34 PM ESTSpecial Weather StatementCLEAshland, Crawford, Erie, Hancock, Holmes, Huron and 12 more86 min
Dec 23, 5:56 PM ESTSevere Thunderstorm WarningCLEHancock, Lucas, Wood41 min
Dec 23, 6:22 PM ESTSpecial Marine WarningCLE83 min

Nearby

Small Craft Advisories in Ohio, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.